# SDR UALA2012120407012

- Difficulty date: December 3, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,030 hours, 14,236 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 24A WIRE HANGING OUT.  CAPPED & STOWED EMERGENCY SEAT EXIT LIGHT FOR SEAT 23AB, STOWED WIRES UNDER SEAT IN THE OUTBOARD LEG SEAT BOX PANEL. REPINNED CAPPED WIRES AND INSTALLED CONNECTOR REF SWPM 20-64-17, SEAT 23AB EMERGENCY PATH LIGHT CHECK'S GOOD.
